# SDR UIEA2019082195223

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,134 hours, 18,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE RED EMERGENCY PATH LIGHTING LENS MISSING @ L4 LAV. ( REPLACED MISSING RED ESCAPE PATH LENS IAW AMM 33-51-10. )
